MathSciNet Relay Station
MathSciNet bibliographic data
MR530059 (80e:53052) 53C40 (32C05)
Bejancu, Aurel CR submanifolds of a Kaehler manifold. II. Trans. Amer. Math. Soc. 250 (1979), 333–345.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement